# SDR JJBA20170622013

- Difficulty date: June 22, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 35,415 hours, 20,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT OUT AT ROW 22.  R & R THE BULB. OPS CHECKED SATISFACTORY.
